# SDR AALA202306027210

- Difficulty date: May 31, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 76,516 hours, 31,034 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001299
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2R DOOR DIFFICULT TO ARM SLIDE PRESSURE LIGHT FLASHES RED. ADJUSTED ESCAPE SLIDE GIRT BAR J4 TRAVEL PER AMM 52-13-22 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE DOOR ARMING AND DISARMING FUNCTION.
